Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Accutane depression, and Brain Swelling Andy123

Posted by adamie on July 15, 2001, at 20:48:49

In reply to Re: Accutane depression, and Brain Swelling adamie, posted by Andy123 on July 15, 2001, at 19:57:33

> > Accutane can create many problems. In my case I think it may have done some brain swelling. This may sound strange but my HEAD looks different. As if it is wider. I remember having a huge headache during the days when I stopped taking accutane. And I didn't notice my altered appearance until the depression was in it's most severe stages. Now I am not sure but maybe I look more back to normal. Maybe the swelling has decreased. Maybe the brain swelling is somehow related to my depression?
>
> Hi Again Adamie,
> I don't want you to take this the wrong way, but you have become delusional. I think that you are very very depressed and its causing you some amount of psychotic thinking. I'm not saying accutane didn't cause this, as this seems to be the case. But if you really feel like your cranium has changed shape or size then you really need to talk to your doctor about this. I'm also not saying that you don't have some intra-cranial pressure that should be checked out (it should be checked out.) But it takes some amount of separation from reality to believe that your head has changed size. Anyhow I think you need more aggressive therapy than just Paxil.

I am honestly not being delusional. My depression has not had any phychotic features. My head hasn't changed size but it just looks different. It's not something which is very noticable but after a shower when I comb my hair back, I just look different than normal. At first I was quite shocked when I realized this. Right now I seem to look more like my old self but I dont know. I know it is hard to believe but accutane is known to have caused brain swelling in many cases. I certainly would hope it is just something with my vision causing me to percieve my own apperance differently but I strongly feel that is not the case.

I dont know how to mention this to my therapist. If I mention it she may think I am crazy and not take things I say too seriously. I guess I will see. I will mention my concerns regarding brain swelling. Thank you for replying.

> I say this out of empathy and nothing else. I have had delusional thinking of this type before, and it was at a time when I was really depressed. Please be assertive with your psychiatrist and insist that he/she help you with the thought disorder that seems to be cropping up with your depression. And if you are still taking that SAMe stuff, I think you should stop it as it seems to be somewhat of a stimulant.
> Andy


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:adamie thread:70157
URL: http://www.dr-bob.org/babble/20010714/msgs/70259.html